# SDR ASAA9780155

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 94-110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND CRACK IN SKIN AT NLG DOOR AFT HINGE CUTOUT.  STOP DRILLED CRACK IAW ASA EA 5330-01138.  (M)
